followers 80 popularity
68
following 6
Groups
man1health is not in any groups

Interests

For additional information on most common penis health issues, tips on improving penis sensitivity, and what to do to maintain a healthy penis, visit: http://www.penishealth101.com. John Dugan is a professional writer who specializes in men's health issues and is an ongoing contributing writer to numerous online web sites.
John Dugan | man1health

Penis Health and Medication Side Effects – Important Tips for Penis Care

May 8th 2014 at 7:47 AM

Advances in medical treatment have vastly improved the health of many people, but can medication reactions have an adverse impact on penis health? The fact is that every medication has the potential to cause side effects, and sometimes, those reactions may have an impact on a man's penis in one way or another. The risk of side effects can vary enormously from one medication to another, as well as from one man to another, so the possibility of a manhood-related side effect by itself does not mean a man should avoid a prescribed medication; however, in order to maintain an appropriate level of penis care, men should be aware if a particular medication has the potential to impact his organ. That knowledge will enable a man to make better, more informed decisions concerning his health.

Side effects

The following is a list of side effects that can have an impact on penis health; while there are more possible side effects, this list provides a good overview of what to be on the lookout for.

1) Erectile dysfunction. Let's be honest: this is the side effect that most men are worried about – and why not? Men like sex and don't want anything to interfere with one of their favorite pastimes. There are quite a few medications that can possibly contribute to erectile dysfunction in the form of weaker erections, less durable erections or outright impotence. Again, however, it's important to remember that this is only a potential side effect: the actual incidence may be very low.

Among the classes of medications that are associated with possible erectile dysfunction are blood pressure medications, antihistamines and antidepressants. When talking about blood pressure treatments, some "sub-groups" are more likely to cause erectile dysfunction than others; these include diuretics and beta blockers. Much less associated with erectile issues are ACE inhibitors, alpha blockers, calcium channel blockers and ARBs.

2) Urinary incontinence. This is another side effect of concern: not having proper control of the bladder is not only inconvenient, but it also can be quite embarrassing. Among the medications that may cause urinary incontinence are diuretics, antihistamines, sedatives and antidepressants. Two classes of high blood pressure medicines, calcium channel blockers and alpha blockers, are also on the list.

3) Skin issues. Skin reactions are a potential side effect of almost any medication – although even in medications that are considered most likely to cause these reactions, the incidence rate is typically no higher than 5%. It's also worth noting that most often, these skin reactions occur elsewhere on the body than the penis. The classes of medications with the highest incidence of skin reactions are certain anti-inflammatory medications, antibiotics and anti-epileptics.

4) Priapism. A persistent and painful erection lasting four hours or longer is considered priapism. Although the concept of a "long lasting" erection is appealing, in practice priapism can cause serious damage to the organ. Among the classes of medications which may have priapic side effects are antidepressants, antipsychotics, anticoagulants and hormones. The FDA recently issued an advisory that some ADHD treatments containing methylphenidate have been associated with instances of priapism.

5) Penis curvature. Penis curvature is a fairly rare side effect, but it has been reported in some users of beta blockers. At least one study associates it as a possible side effect of one medication used to treat erectile dysfunction.

Managing mediation reactions is all part of an appropriate penis health routine. It's important to note that many common dermatological skin issues, including some caused by medication reactions, can be eased through the application of a top drawer penis vitamin cream (health professionals recommend Man 1 Man Oil). A good cream for this purpose will include a pair of essential moisturizers, such as the shea butter and vitamin E; these can play an important role in keeping the skin properly hydrated. In addition, the proper cream will also include a powerful antioxidant like alpha lipoic acid, in order to offset harmful oxidative processes and avoid wrinkly penis skin issues.

 

Visit http://www.man1health.com for additional information on most common penis health issues, tips on improving penis sensitivity, and what to do to maintain a healthy penis. John Dugan is a professional writer who specializes in men's health issues and is an ongoing contributing writer to numerous online web sites.

0 comments
Please to comment

sign in

Username
Password
Remember Me


New to IM faceplate? join free!

Lost Password? click here